# SDR R61A201305190474

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 16,435 hours, 12,809 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Part time: 16,435 hours, 12,809 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A LECK CHECK ON A RT WING FUEL LEAK.  MX DISCOVERED A CRACK. INSPECTION VERIFIED CRACK PRESENT WITH EDDY CURRENT FROM THE A3 HOLE AFT SPAR AT RIB 10.   REPAIRED IAW ETD2013-170-009240, REV B.  MAJOR REPAIR
